# SDR DALA2015052003387

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM  +Y512 BETWEEN FRAME 68 TO FRAME 69 AT AFT GALLEY AREA L=0.280", W=0.250", D=0.003".  SSI 534147. REPLACED FLOORBEAM +Y512  BETWEEN FRAME 68 TO FRAME 69 AT AFT GALLEY AREA IAW  SRM 51-72-11 AND DWG D53474250, D53472800.
